# SDR ASAA2016080117585

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,912 hours, 11,471 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 2 ENGINE ECONOMIC FAULT MSG 77-20862.  THE BOTTOM LT EGT SIGNAL, T495S3 IS OUT OF RANGE.  ACFT GROUNDED.    IAW TSR908147.  ACCOMPLISHED T/C 78273000, FOUND MSG 77-20862 THE BOTTOM LT EGT SIGNAL, T495S3 IS OUT OF RANGE ON THE LAST 10 FLT LEGS ON NR 2 ENGINE ESN 894103.  INPUT MONITORING PAGE HAS NO DATA FOR T495S3 SENSOR. PERFORMED FIM 77-21, TASK 803, HARNESS RESISTANCE READINGS ARE NORMAL. FOUND T495S3 AND T495S2 PROBES OUT OF TOLERANCE.  R & R T495S3 AND T495S2 PROBES IAW AMM 77-21-01/401.  ELECTRONIC ENGINE CONTROL  BITE TESTED NORMAL WITHOUT FAULTS. NR 2 ENGINE IDLE RUN EGT INDICATIONS ARE NORMAL.
